# SDR DALA2019011700326

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 67,927 hours, 25,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 ON SVC CHECK FOUND OVERHEAD AISLE EMERGENCY EXIT SIGN AT ROW 26ABC PARTIALLY LIT DURING LIGHT TEST. CORRECTIVE ACTION: REMOVED AND REPLACED OVERHEAD EMER. LIGHT ASSY. (5187828)
